# SDR AALA202006299004

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 30,051 hours, 12,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-00-00.
